# SDR DALA2025060904380

- Difficulty date: June 4, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N120DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50039
- Aircraft time: 14,919 hours, 6,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR, LOWER SCUFF PLATE, CORROSION FOUND AT FASTENER HOLES 120-220 (ALL LOWER SCUFF PLATE FASTENER HOLES). REMOVED CORROSION AND EVALUATED DAMAGED AREA ON FWD CARGO DOOR LWR SKIN CUT-OUT, FOUND OUT OF LIMITS IAW A220 ASRP J51-21-06, J53-21-25. RESTORED FINISH AND ACCOMPLISHED ALL WORK IAW DELTA ERA626467-14 REV. ORIGINAL, ERA626509-14 REV. ORIGINAL, ERA626396-14 REV. ORIGINAL. ASSOCIATED ER/A 14-626467 ADDED FOR AC 8120. (LP# 1005376)
